`a`
Journal of Modern Dynamics (JMD)
 

Positive metric entropy arises in some nondegenerate nearly integrable systems
Pages: 43 - 56, Volume 11, 2017

doi:10.3934/jmd.2017003      Abstract        References        Full text (196.7K)           Related Articles

Dong Chen - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)

1 V. Arnol'd, Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian, Russian Math. Survey, 18 (1963), 9-36.       
2 V. Arnol'd, Instability of dynamical systems with several degrees of freedom, Soviet Mathematics, 5 (1964), 581-585.
3 A. Bolsinov and I. Taĭmanov, Integrable geodesic flows on suspensions of automorphisms of tori, Proc. Steklov Institute Math., 231 (2000), 42-58.       
4 D. Burago and S. Ivanov, Boundary distance, lens maps and entropy of geodesic flows of Finsler metrics, Geom. Topol., 20 (2016), 469-490.       
5 K. Burns and M. Gerber, Real analytic Bernoulli geodesic flows on $S^2$, Ergodic Theory Dynam. Systems, 9 (1989), 27-45.       
6 G. Contreras, Geodesic flows with positive topological entropy, twist map and hyperbolicity, Ann. of Math. (2), 172 (2010), 761-808.       
7 V. Donnay, Geodesic flow on the two-sphere. I. Positive measure entropy, Ergodic Theory Dynam. Systems, 8 (1988), 531-553.       
8 V. Donnay and C. Liverani, Potentials on the two-torus for which the Hamiltonian flow is ergodic, Comm. Math. Phys., 135 (1991), 267-302.       
9 F. John, Extremum problems with inequalities as subsidiary conditions, in Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, 187-204.       
10 A. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk SSSR (N.S.), 98 (1954), 525-530.       
11 J. Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, 1962 (1962), 1-20.       
12 N. Nekhoroshev, Behavior of Hamiltonian systems close to integrable, Functional Analysis and Its Applications, 5 (1971), 338-339.
13 S. Newhouse, Quasi-elliptic periodic points in conservative dynamical systems, Amer. J. Math., 99 (1977), 1061-1087.       
14 S. Newhouse, Continuity properties of entropy, Ann. of Math. (2), 129 (1989), 215-235.       
15 Ja. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, Uspekhi Mat. Nauk, 32 (1977), 55-112, 287.       
16 S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds, Tôhoku Math. J. (2), 10 (1958), 338-354.       
17 M. Wojtkowski, Invariant families of cones and Lyapunov exponents, Ergodic Theory Dynam. Systems, 5 (1985), 145-161.       

Go to top